Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Hey guys,

I'm about to start accutane. I've got until the 15th to really commit to the decision of doing it, but at this point i'm pretty despirate to get rid of my acne.

Recently my skin has started to calm down, but i'm left with a LOT of hyperpigmentation on my cheeks. it looks lik i'm blushing constantly. will going on accutane help this?

If anyone has any remedies to get rid of the hyperpigmentation thats safe to use with accutane that would be great.

also your experience with accutane would be greatly appreciated too!!

Lily Marie.

Share this post


Link to post
Share on other sites

I have not been on accutane, but recently stopped taking Diane 35 and have a really bad break out! It has now cleared (almost 90%), because I went back on Diane 35. However I am left with a massive amount of really bad PIH!!!!! I have been trying everything!! I bought Meladerm (off of the internet, just google it) and have been using it for about 3 weeks. It claims to be the best for hyperpigmentation and has a 30 day money back guarantee. So far I think it has been lightening the redmarks, but I will have to wait a few months to see full results! It's pretty expensive (I live in Canada so had to pay customs), but I'll pay anything right about now to get rid of these marks!!!

Share this post


Link to post
Share on other sites

Hey I used meladerm for 3 months. It lightened the marks I applied it to in 3 months however not in the first 2 weeks as they claim. I noticed nothing in that time. Only after about a month did I see some change. But now I am not sure if it was the meladerm that actually lightened the marks or the skins naturally healing process. Any lightener that claims some lightening in 3 months seems a bit dodgy as most marks may fade to some extent in that time naturally. Anyway I have some new marks and I still have my meladerm jar and am not sure if I should try it again. 3 months is a long time to wait and im looking fomr something faster. Thats being said I may go and use it but I definitely will not pay almost £50 for a jar again.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×